Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On lacunary trigonometric series


Author: Antoni Zygmund
Journal: Trans. Amer. Math. Soc. 34 (1932), 435-446
MSC: Primary 42A55
MathSciNet review: 1501647
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A55

Retrieve articles in all journals with MSC: 42A55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1932-1501647-3
PII: S 0002-9947(1932)1501647-3
Article copyright: © Copyright 1932 American Mathematical Society